# SDR SIMA200230203

- Difficulty date: October 24, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Part number: 4PB717T2
- Condition: Chafed
- Location: Autopilot Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ROC - FLT 4145 - DURING LANDING ON SHORT FINAL SMOKE CAME FROM THE FIRST OFFICERS CONTROL YOKE PITCH TRIM SWITCH FOLLOWED BY THE PITCH TRIM CIRCUIT BREAKER TRIPPING.  CONTRACT MAINTENANCE FOUND NO PROBLEMS WITH THE PITCH TRIM SWITCH, BUT THEY FOUND SIGNS OF ELECTRICAL ARCING AT A CHAFED WIRE ON THE AUTO PILOT DISCONNECT PUSHBUTTON SWITCH.  MAINTENANCE REMOVED AND REPLACED THE AUTO PILOT DISCONNECT SWITCH AND REPAIRED THE CHAFED WIRE IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
